MAUDE Adverse Event Report: CHANG CHENG FA DRIVE; ROLLATOR

CHANG CHENG FA DRIVE; ROLLATOR
Model Number GV974RD-T
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 09/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.Pms is coordinating the return of the device and wheel for evaluation.End-user was walking with the device when the right wheel fell off.He fell and was injured.He reportedly injured his shoulder and neck.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
CHANG CHENG FA
1 been ting been
been-tsuoh village
chia-yi shiann, shi-koou shiang chiayi
TW 
MDR Report Key7945234
Report Number2438477-2018-00049
Device Sequence Number1514200
Product Code ITJ
UDI-Device Identifier00822383582238
UDI-Public822383582238
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2018
Report Date (Section F) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGV974RD-T
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/17/2018
Event Location Other
Date Report to Manufacturer10/02/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight98
Date Report Sent to FDA10/01/2018